# SDR SWAA031155

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 47,776 hours, 44,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6445819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NLG W/W BOTH LT/RT UPPER WEB CRACKED AT ACCESS PANEL CUTOUT TIRE STOP.  REPAIRED UPPER WEB PER SWA EA.
